MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE BIOPSY FORCEPS

AOMORI OLYMPUS CO., LTD. DISPOSABLE BIOPSY FORCEPS
Model Number FB-211K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the disposable biopsy forceps wire broke associated with the opening and closing mechanism during biopsy.The issue was found during procedure, and the type of procedure was diagnostic - biopsy.There were no reports of patient harm.Related patient identifier: (b)(6).
 
Additional Manufacturer Narrative
This is a supplemental report to correct the initial mdr.The initial medwatch reported the wire broke associated with the opening and closing mechanism of the subject device; however; per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
DISPOSABLE BIOPSY FORCEPS
Common Device Name
DISPOSABLE BIOPSY FORCEPS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17032054
Report Number9614641-2023-00765
Device Sequence Number6515709
Product Code FCL
UDI-Device Identifier04953170389481
UDI-Public04953170389481
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K955065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-211K
Device Lot Number1ZK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown